# SDR FDEA201211164045

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 75,260 hours, 27,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL PASSING 7,000'  WITH DECK ANGLE 5 DEGREES, F/O'S GOT VERY STRONG FUMES THAT REASSEMBLEED BURNING PLASTICE.  HAD A VERY SIMILAR BUT FAINT ODOR UP ON ARRIVAL ON PREVIOUS FLIGHT.   SEEM TO BE COMING FORM  F/O'S SIDE RATHER THAT CAPTAIN'S SIDE.   COULD NOT DUPLICATE WITH APU SOURCE OF AIR OR ENGINE.  OPS CHECK GOOD.  OK FOR SERVICE. IAW AMM 21-00-00-0 AND IAW JRH.
